RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Groups Geom. Dyn., 2017, Volume 11, Issue 1, Pages 189–209 (Mi ggd2)  

Minimal exponential growth rates of metabelian Baumslag–Solitar groups and lamplighter groups

Michelle Buchera, Alexey Talambutsab

a Section de Mathématiques, Université de Genève, 2-4, rue du Lièvre, C.P. 64, 1211 Genève 4, Switzerland
b Department of Mathematical Logic, Steklov Mathematical Institute of RAS, Gubkina 8, 119991 Moscow, Russia

Funding Agency Grant Number
Swiss National Science Foundation PP00P2-128309/1
Russian Science Foundation 14-50-00005
Section 4 was written by Michelle Bucher. Supported by Swiss National Science Foundation project PP00P2-128309/1. Sections 3 and 5 were written by Alexey Talambutsa. Supported by Russian Science Foundation, project 14-50-00005.


DOI: https://doi.org/10.4171/GGD/394


Bibliographic databases:

ArXiv: 1506.03569
Document Type: Article
Received: 18.10.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ggd2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019